| Model Number |
G56194 |
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
11/18/2015
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This mdr is being filed after the associated complaint was reviewed under remediation protocol cap(b)(4), complaint/mdr retrospective review and remediation and reassessed as reportable.Additional complaint investigation and record remediation was not performed.
Event or Problem Description
The customer reported that during insertion of the picc line, the wire guide became stuck in the catheter and force had to be used by the doctor in order to extract the wire guide from the patient.The rest of the procedure proceeded without incident and the picc line was successfully implanted in the patient.There were no injuries and no additional procedures.